# SDR CA120111007

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning Sy
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) PILOTS REPORTED DURING FLAPS EXTENSION ON APPROACH AT SPEED IAS 210 KTS STALL WARNING (STICK SHAKER AND WARBLER TONE) WAS ACTIVATED (STICK PUSHER WAS NOT ACTIVATED) AND ON L PFD UPPER SPEED LIMIT AND LOWER SPEED LIMIT JOINED. FLIGHT CREW PERFORMED APPLICABLE AFM EMERGENCY PROCEDURE, BUT STALL WARNING REMAINED ON. AS IT WAS NOT POSSIBLE TO LAND THE A/C WITH STICK SHAKER CONTINUOUSLY ACTIVATED, PILOTS ABORTED LANDING AND PERFORMED GO-AROUND. FLAPS WERE RETRACTED AND STALL WARNING WENT AWAY. WHEN PILOTS ATTEMPTED TO EXTEND FLAPS AGAIN, STALL WARNING CAME BACK ON. AFTER CONSULTATIONS WITH FLIGHT DISPATCH, PILOTS WERE INSTRUCTED TO PULL STALL PROT L CH Q2 C/B ON CBP NR 1, FLAPS EXTENDED NORMALLY AND A/C PERFORMED UNEVENTFUL LANDING. UPON ACFT ARRIVAL, MTCE INTERROGATED MDC AND DID NOT FIND ANY CORRELATED MESSAGES LOGGED UNTIL STALL PROT L CH Q2 C/B WAS PULLED. STALL PROTECTION SYSTEM WAS TESTED OK AND THE A/C WAS RELEASED TO SERVICE. AFTER THAT, A/C OPERATED FOR 2 DAYS WITHOUT PILOTS` COMPLAINTS.
